# SDR AWXA960621

- Difficulty date: October 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185AW
- Make and model: Boeing 737277
- Aircraft serial: 22652
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 949
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FLT 7837 - DURING ROUTINE MAINTENANCE CHECK, FOUND STRINGER 27 LEFT AT BS 949 CORRODED.  REMOVED, FABRICATED AND INSTALLED REPAIR PARTS PER SRM 53-10-3.  (M)
